# SDR AALA202108026502

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 86,483 hours, 11,128 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771120
- Part serial: 0815
- Condition: Low Pressure
- Location: R1 Door
- Part time: 82,084 hours, 9,756 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1R SLIDE PRESSURE NOT IN GREEN RANGE. REPLACED R1 SLIDE PER JOB CARD 72L80025001.
